# SDR SWIA201230971

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 29,098 hours, 39,711 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Rig
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR (OUTBOARD) WOULD NOT RETRACT.  IT RETRACTED ON 3RD ATTEMPT.  (FLT 6425)  RE-RIGGED SEQUENCE VALVE SWITCH IN REFERENCE TO AMM.
